Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2014, Volume 15, Issue 3, Pages 461–475 (Mi vmp264)  

This article is cited in 1 scientific paper (total in 1 paper)

A renormalized Gaussian approximation in the spin-fluctuation theory

N. B. Melnikov, G. V. Paradezhenko

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: The effect of spin fluctuations on the magnetic phase transition is studied by the functional integral method. The interaction between spin moments at finite temperatures is replaced by the interaction with a stochastic (fluctuating) field. Calculation of magnetic characteristics is reduced to the integration over the fluctuating field configurations in the Gaussian approximation. A characteristic feature of the Gaussian approximation is the first-order phase transition. In this paper a method is proposed for renormalizing the Gaussian approximation by taking into account the fourth-order terms of the free energy expansion in the fluctuating field. By the example of the Ising model, it is shown that the renormalization leads to the second-order phase transition, which is observed in experiments.

Keywords: functional integral method, Stratonovich-Hubbard transformation, Gaussian approximation, renormalization, trust-region method.

Full text: PDF file (376 kB)
UDC: 517.97:51-72:519.677:537.9
Received: 07.03.2014

Citation: N. B. Melnikov, G. V. Paradezhenko, “A renormalized Gaussian approximation in the spin-fluctuation theory”, Num. Meth. Prog., 15:3 (2014), 461–475

Citation in format AMSBIB
\Bibitem{MelPar14}
\by N.~B.~Melnikov, G.~V.~Paradezhenko
\paper A renormalized Gaussian approximation in the spin-fluctuation theory
\jour Num. Meth. Prog.
\yr 2014
\vol 15
\issue 3
\pages 461--475
\mathnet{http://mi.mathnet.ru/vmp264}


Linking options:
  • http://mi.mathnet.ru/eng/vmp264
  • http://mi.mathnet.ru/eng/vmp/v15/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Melnikov, G. V. Paradezhenko, “Magnetic phase transitions in spin-fluctuation theory”, Theoret. and Math. Phys., 183:3 (2015), 868–877  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Numerical methods and programming
    Number of views:
    This page:91
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022